Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FORMULE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 58174

  • Page / 2327

Export

Selection :

  • and

A UNIFIED APPROACH TO QUADRATURE RULES WITH ASYMPTOTIC ESTIMATES OF THEIR REMAINDERSDONALDSON JD; ELLIOTT D.1972; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1972; VOL. 9; NO 4; PP. 573-602; BIBL. 24 REF.Serial Issue

NEWTON UND HERMITE-INTERPOLATION MIT CEBYSEV-SYSTEMEN. = INTERPOLATION DE NEWTON ET DE HERMITE AVEC DES SYSTEMES DE CEBYSEVMUHLBACH G.1974; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1974; VOL. 54; NO 9; PP. 541-550; ABS. ANGL. RUSSE; BIBL. 7 REF.Article

LES FORMULES DE TCHEBYCHEV POUR LES CONVOLUTIONS DE LORENTZ ET DE GAUSSIONESCU PALLAS N.1972; STUD. CERC. MAT.; ROMAN.; DA. 1972; VOL. 24; NO 9; PP. 1413-1420; ABS. ANGL.; BIBL. 2 REF.Serial Issue

SUR UNE FORMULE COMBINEE DE QUADRATUREACU D.1972; STUD. CERC. MAT.; ROMAN.; DA. 1972; VOL. 24; NO 9; PP. 1319-1328; ABS. ANGL.; BIBL. 6 REF.Serial Issue

A NOTE ON THE OPTIMAL ADDITION OF ABSCISSAS TO QUADRATURE FORMULAS OF GAUSS AND LOBATTO TYPE.PIESSENS R; BRANDERS M.1974; MATH. OF COMPUT.; U.S.A.; DA. 1974; VOL. 28; NO 125; PP. 135-139; BIBL. 6 REF.Article

A GENERAL RECURRENCE INTERPOLATION FORMULA AND ITS APPLICATION TO MULTIVARIATE INTERPOLATIONGASCA M; LOPEZ CARMONA A.1982; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1982; VOL. 34; NO 4; PP. 361-374; BIBL. 12 REF.Article

PREDICTOR-CORRECTOR METHODS FOR NONLINEAR VOLTERRA INTEGRAL EQUATIONS OF THE SECOND KINDGAREY L.1972; B.I.T.; DANM.; DA. 1972; VOL. 12; NO 3; PP. 325-333; BIBL. 7 REF.Serial Issue

GAUSS HARMONIC INTERPOLATION FORMULAS.STROUD AH.1974; COMMUNIC. A.C.M.; U.S.A.; DA. 1974; VOL. 17; NO 8; PP. 471-475; BIBL. 12 REF.Article

ERROR ESTIMATES FOR GAUSS-CHEBYSHEV AND CLENSHAW-CURTIS QUADRATURE FORMULAS.JAYARAJAN N.1974; CALCOLO; ITAL.; DA. 1974; VOL. 11; NO 2; PP. 289-296; BIBL. 8 REF.Article

ESTIMATES OF UPPER BOUNDS FOR QUADRATURE ERRORSDONALDSON JD.1973; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1973; VOL. 10; NO 1; PP. 13-22; BIBL. 8 REF.Serial Issue

MONOTONIE BEI DEN QUADRATURVENFAHREN VON GAUSS UND NEWTON-COTES. = MONOTONIE DANS LES REGLES DE QUADRATURE DE GAUSS ET DE NEWTON-COTESBRASS H.1978; NUMER. MATH.; DEU; DA. 1978; VOL. 30; NO 3; PP. 349-354; ABS. ENG; BIBL. 10 REF.Article

HERMITE AND GAUSS TYPE OPTIMAL QUADRATURES FOR ANALYTIC FUNCTIONS.CHAWLA MM; JAYARAJAN N.1973; CALCOLO; ITAL.; DA. 1973; VOL. 10; NO 3-4; PP. 275-283; BIBL. 4 REF.Article

NOTE ON ERROR BOUNDS FOR NUMERICAL INTEGRATIONHETHERINGTON JH.1973; MATH. OF COMPUT.; U.S.A.; DA. 1973; VOL. 27; NO 122; PP. 307-316; BIBL. 2 REF.Serial Issue

GENERALIZATION OF THE EULER-MACLAURIN FORMULA FOR GAUSS, LOBATTO AND OTHER QUADRATURE FORMULASOUTLAW C; SARAFYAN D; DERR L et al.1982; REND. MAT.; ISSN 0034-4427; ITA; DA. 1982; VOL. 2; NO 3; PP. 523-530; ABS. ITA; BIBL. 4 REF.Article

ALGORITHME 22. ALGORITHM FOR THE AUTOMATIC INTEGRATION OF HIGHLY OSCILLATORY FUNCTIONS. = ALGORITHME 22. ALGORITHME D'INTEGRATION AUTOMATIQUE DE FONCTIONS HAUTEMENT OSCILLATOIREPIESSENS R; HAEGEMANS A.1974; COMPUTING; AUSTR.; DA. 1974; VOL. 13; NO 12; PP. 183-193; ABS. ALLEM.; BIBL. 5 REF.Article

VISCOSITE DES SOLUTIONS D'EXTRACTION, OBTENUES DANS LA PURIFICATION DES HUILES BRUTES AVEC LE PHENOLKUZ'MENKO NI; BONDARENKO BI; SHATSKAYA LK et al.1973; KHIM. TEKHNOL. TOPL. MASEL; S.S.S.R.; DA. 1973; VOL. 18; NO 5; PP. 21-23; BIBL. 2 REF.Serial Issue

GAUSSIAN-LAGUERRE/HERMITE FORMULATION FOR THE NEARFIELD OF AN ULTRASONIC TRANSDUCER.COOK BD; ARNOULT WJ III.1976; J. ACOUST. SOC. AMER.; U.S.A.; DA. 1976; VOL. 59; NO 1; PP. 9-11; BIBL. 12 REF.Article

CALCULATION OF GAUSS QUADRATURES WITH MULTIPLE FREE AND FIXED KNOTSGOLUB GH; KAUTSKY J.1983; NUMERISCHE MATHEMATIK; ISSN 0029-599X; DEU; DA. 1983; VOL. 41; NO 2; PP. 147-163; BIBL. 15 REF.Article

OPTIMAL WEIGHTED CHEBYSHEV-TYPE QUADRATURE FORMULAS.ANDERSON LA; GAUTSCHI W.1975; CALCOLO; ITAL.; DA. 1975; VOL. 12; NO 3; PP. 211-248; BIBL. 14 REF.Article

COSTRUZIONE DI FORMULE DI CUBATURA DI TIPO GAUSSIANO. = CONSTRUCTION DE FORMULE DE CUBATURE DU TYPE GAUSSIENPASQUINI L.1974; R.C. MAT.; ITAL.; DA. 1974; VOL. 7; NO 3-4; PP. 325-359; ABS. ANGL.; BIBL. 5 REF.Article

UN' ESTENSIONE OTTIMALE DELLA FORMULA DI QUADRATURA DI RADAU = UNE EXTENSION OPTIMALE DE LA FORMULE DE QUADRATURE DE RADAUBARATELLA P.1979; R.C. SEMINAR. NAT. TORINO; ITA; DA. 1979; VOL. 37; NO 1; PP. 147-158; ABS. ENG; BIBL. 7 REF.Article

CERTAIN GAUSSIAN QUADRATURES. = CERTAINES QUADRATURES GAUSSIENNESKUMAR R.1974; J. INST. MATH. APPL., LONDON; G.B.; DA. 1974; VOL. 14; NO 2; PP. 175-182; BIBL. 3 REF.Article

ON GAUSSIAN QUADRATURE BY DIVIDED DIFFERENCES OF A MODIFIED FUNCTION.BILLAUER A.1974; B.I.T.; DANM.; DA. 1974; VOL. 14; NO 3; PP. 359-361; BIBL. 1 REF.Article

SYMMETRISCHE WILF'SCHE QUADRATURFORMELN. = FORMULES DE QUADRATURE SYMETRIQUES DE WILFENGELS H; ECKHARDT U.1974; BER. KERNFORSCH.-ANLAGE JUELICH; DTSCH.; DA. 1974; NO 1094; PP. 1-25; ABS. ANGL.; BIBL. 6 REF.Article

MEILLEURES FORMULES DE QUADRATURE POUR UNE CLASSE DE FONCTIONS PERIODIQUES DIFFERENTIABLESBUSAROVA TN.1973; UKRAIN. MAT. ZH.; S.S.S.R.; DA. 1973; VOL. 25; NO 3; PP. 291-301; BIBL. 6 REF.Serial Issue

  • Page / 2327